# SDR FDEA201010154096

- Difficulty date: October 15, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 69166441
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB CRACKED LT WING IB FOREFLAP REMOVED LH IB FORE FLAP OB END RIB IAW SRM 51-30-2 AND FABRICATED NEW RIB   FROM 2024O .040 HEAT TREATED TO T4 CONDITION  DIM: 7" X 5 1/2" IAW ER 2-37153-801 REV A AND SRM 51-20-1 AND SRM 57-50-2 FIG 5.  INSTALLED NEW RIB LT IB FOREFLAP OB END IAW SRM 51-30-2 AND EA 7-5750-143908.
